A dear friend in his early 80's, never really sick, has & is being treated for congestive heart failure...although no problems in past few years. He is also on coumadin but not sure the reason,,,has a cardiologist. Just had his yearly check with cardio Dr a few weeks ago & all well.
A few days ago he was unusually exhausted...then could not sleep that night. Slept off & on all day. The next night he began wheezing...next day still exhausted. Has had a runny nose for a month but it is clear. Voice sounds a bit different. Finally made app with Fam Dr for today...by the time he arrived at Dr's totally worn out. I'm thinking he should have gone to cardio DR. This family Dr diagnosed pneumonia after listening to lungs & I suppose heart too. Can you tell just from that? He placed him on antibiotic & did tell him to check back if not a bit better tomorrow. Your thoughts?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.